BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Equations Defining the Polynomial Closure of a Lattice of Regular Languages

Participants in the publication
Mário J. J. Branco (Author)
Dep. Matemática
CAUL - Centro de Álgebra
Jean-Éric Pin (Author)

Scope
International

Refereeing
Yes

Summary
The polynomial closure Pol(L) of a class of languages L of A^∗ is the set of languages that are finite unions of marked products of the form L_0 a_ 1 L_1 ··· a_ n L_n, where the a_i are letters and the L_i are elements of L. The main result of this paper gives an equational description of Pol(L), given an equational description of L, when L is a lattice of regular languages closed under quotients.

Date of Publication
2009

Institution
FACULDADE DE CIÊNCIAS DA UNIVERSIDADE DE LISBOA

Where published
Automata, Languages and Programming, Lecture Notes in Computer Science

Publication Identifiers
ISSN - 0302-9743

Publisher
Springer Berlin Heidelberg

Edition
Equations Defining the Polynomial Closure of a Lattice of Regular Languages. In: Albers S., Marchetti-Spaccamela A., Matias Y., Nikoletseas S., Thomas W. (eds) Automata, Languages and Programming. ICALP 2009
Volume
5556

Number of pages
12
Starting page
115
Last page
126

Document Identifiers
DOI - https://doi.org/10.1007/978-3-642-02930-1_10
URL - http://dx.doi.org/10.1007/978-3-642-02930-1_10

Rankings
SCIMAGO Q2 (2009) - 0.302 - Computer Science (miscellaneous)


Export

APA
Mário J. J. Branco, Jean-Éric Pin, (2009). Equations Defining the Polynomial Closure of a Lattice of Regular Languages. Automata, Languages and Programming, Lecture Notes in Computer Science, 5556, 115-126. ISSN 0302-9743. eISSN . http://dx.doi.org/10.1007/978-3-642-02930-1_10

IEEE
Mário J. J. Branco, Jean-Éric Pin, "Equations Defining the Polynomial Closure of a Lattice of Regular Languages" in Automata, Languages and Programming, Lecture Notes in Computer Science, vol. 5556, pp. 115-126, 2009. 10.1007/978-3-642-02930-1_10

BIBTEX
@article{50193, author = {Mário J. J. Branco and Jean-Éric Pin}, title = {Equations Defining the Polynomial Closure of a Lattice of Regular Languages}, journal = {Automata, Languages and Programming, Lecture Notes in Computer Science}, year = 2009, pages = {115-126}, volume = 5556 }